Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Taken Mifeprin to get periods, found out pregnancy. Should I abort now?

hi , i got polycystic ovaries and have irregular periods.previous month i didn t get my periods but had bleeding for one day followed by stomach pain . as advised by the doctor i took MIFEPRIN 200 (2 pills ) for regular periods and got stomach pain. after a scan i came to know i am pregnant and its TWINS.... now the doctor says me to abort it as i took that safe? please reply i am in confusion...
Asked On : Mon, 21 May 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi Sathya,

It is better to terminate the pregnancy. Go by your doctor's decision. Mifeprin is contraindicated in pregnancy. There is evidence of adverse fetal risks with its usage in pregnancy.

You can safely undergo medical Termination of Pregnancy. It will definitely not cause serious side effects.

Take a wise decision.

Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor